$0.00
FREE SHIPPING OVER $99*

Sudafed PE Sinus Day and Night Relief 48 Tablets

  Product ID: 49876

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Sudafed PE Sinus Day and Night Relief 48 Tablets

Sudafed PE Sinus Day and Night Relief 48 Tablets

Product ID: 49876
$18.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Sudafed PE Sinus Day and Night provides 24 hour relief from symptoms. Non drowsy tablets for the day and night time tablets for bed time to allow rest.

Warnings

Phenylephrine may cause sleeplessness in some people. Chlorpheniramine may cause drowsiness. Avoid alcohol. Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.
Whenever you see PE on our products the active ingredient is Phenylephrine

CAUTION

Do not use if carton seal is broken or if tablet foil is broken.
If symptoms persist, see your doctor.

Ingredients

Pseudoephedrine Free

CONTAINS

Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg

Directions

Who can use this Sudafed PE
Adults, Children 12 years and over
How many tablets
Day: 2 red
Night: 2 orange as necessary
How often
Every 4-6 hours
Maximum
6 day & 2 night tablets in 24 hours
When to stop
Adults: after a few days
Children: after 48 hours, except on medical advice

USAGE ADVICE

Use this Sudafed PE for
- 24 hour sinus pain relief
- non drowsy day tablets
- night tablets for bedtime
Do not use
- if you have taken paracetamol
- if you have taken antihistamines
- if you need to drive a car
- if you need to operate machinery
- for children under 12 years
Ask your doctor before use if you
- have high blood pressure
- are taking anti- depressants
- have heart problems
- are pregnant
- are taking any other medicines to treat cough and cold
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
Customers Who Bought This Product Also Bought...